Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 25, 2016Talbot County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 25, 2016, 5:51 PM EDT for Talbot County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2016, 5:51 PM EDT (21:51 UTC)
Expired
Jun 25, 2016, 6:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Talbot County, GA

The radar

The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WWUS82 KFFC 252151
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SAT JUN 25 2016
 
GAZ078-079-089>091-252215-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-CHATTAHOOCHEE GA-
551 PM EDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS...SOUTHWESTERN TALBOT...NORTHWESTERN MARION AND
NORTHEASTERN CHATTAHOOCHEE COUNTIES UNTIL 615 PM EDT...

AT 550 PM EDT...A STRONG THUNDERSTORM WAS OVER GENEVA...OR 7 MILES
SOUTHWEST OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALBOTTON...WAVERLY
HALL...JUNCTION CITY...GENEVA...BAUGHVILLE...OLIVE
BRANCH...OAKLAND...MARION ESTATES...BOX SPRINGS AND JUNIPER.

LAT...LON 3266 8478 3274 8453 3256 8442 3256 8444
      3255 8445 3254 8445 3253 8444 3252 8444
      3252 8443 3250 8443 3240 8468
TIME...MOT...LOC 2150Z 070DEG 3KT 3257 8460 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 25, 2:42 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 25, 2:42 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT SAT JUN 25 2016

.SHORT TERM /Tonight through Sunday Night/...
Latest surface analysis shows a weak frontal boundary still
lingering near a La Grange to Macon to Swainsboro line... with areas
along and south of this line having the greater chances to see some
isolated to scattered afternoon and evening convection. Thinking the
greater isolated severe storm threat will be generally along and
south of a Columbus to Vidalia line where the greater forcing and
instability is expected to be pooled. This is also close to what is
indicated in SPC's latest day one outlook.

Otherwise... convection should greatly diminish by mid to late
evening with loss of daytime heating. Models show good agreement
with a cool wedge of high pressure nosing down from the northeast
late tonight. This should spread abundant low cloudiness over much
of the area by daybreak Sunday. These morning clouds should burn off
by Sunday afternoon... allowing most areas to climb into the upper
80s to mid 90s... but do expect to see slightly cooler highs on
Sunday due to clouds and easterly winds. Models show the wedge front
backing up as a warm front as the wedge erodes... and this... along
with the upper ridge weakening... should support scattered afternoon
convection... with the greater chances generally over the western
and southern portions of the forecast area from late Sunday
afternoon through Sunday evening. This convection will diminish by
midnight... but will hold onto a slight chance Sunday night. Lows
tonight and Sunday night will hold generally in the 70s... except
for some 60s in the mountains.

39

&&

.LONG TERM /Monday through Saturday/...
Primary concern in the long term period is chance for diurnal
convection. Pattern dominated by long wave troughing over the
eastern CONUS which is progged to setup Tuesday and persist
through Saturday with good consensus from medium range models.
Weak font appears also likely to meander or remain stationary
over the state, especially central/southern portions. Temps should
be near normal or slightly below normal, especially min temps if
front can push further south. Unfortunately, personal experience
is that fronts dont push as far south as forecast by med range
models often indicate.

Similarly, not confident on magnitude and location of where CAPE
sets up in the afternoon and evening through the period. Most days
should see scattered coverage of strong convection and one or two
could be severe on any given day with better chances in middle
Georgia. A touch more vertical wind shear in this pattern than
what we typically see in late June so could add a little oomph to
the storms. Will have to watch this.

SNELSON

PREV LONG TERM DISCUSSION... /Issued 133 AM EDT SAT JUN 25 2016/

No real substantive changes to the extended forecast trends with
this cycle. Weak upper-level ridging holds over the region
through the weekend...but as we get into the beginning of the
long term forecast period at the start of the work-week that
pattern is already transitioning into a northwest flow
pattern...and eventually evolves into broad upper troughing
across the eastern U.S. by the end of the week. As is typical for
the season...best short wave energy remains well north of the
state but weaker upper forcing and the presence of a persistent
surface trough/front across the forecast area should keep at
least scattered...diurnally favored... convection in the forecast
through the period. Instability is not expected to be extreme...and
shear is limited as well...limiting the potential for severe
weather. However...with the potential for strong thermodynamic
influences each day with surface heating...a few strong to severe
thunderstorms cannot be ruled out...especially if any weak or
moderate short wave interaction coincides with maximum daily
heating.

20

&&

.AVIATION...
18Z Update...
Expecting best convective chances this afternoon to be mainly
focused south of the Atlanta taf sites... and down around CSG and
MCN. VFR cigs and vis will prevail through most of the taf period...
except between 10z-16z Sun when mvfr cigs are expected to spread
down from the east as winds veer from NW to east late tonight. The
mvfr cigs sct by 16z Sun then a frontal boundary lifts back into the
Atlanta area by mid-late Sun afternoon. This will warrant a prob30
tsra for ATL from 22-24z Sun. Current NW winds around 8-10kts will
veer around to the east side by 04-06z Sun and remain easterly on
Sun with speeds around 10-12kts.

//ATL Confidence...18Z Update...
Medium on mvfr cigs tonight. High confidence on all other elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  91  72  92 /  20  30  30  40
Atlanta         75  92  74  91 /  20  40  30  40
Blairsville     67  87  67  85 /  20  40  30  60
Cartersville    72  93  72  91 /  20  40  30  50
Columbus        76  96  74  94 /  40  50  30  40
Gainesville     73  90  73  89 /  20  40  30  50
Macon           75  95  73  94 /  40  40  30  30
Rome            72  94  72  91 /  20  40  30  50
Peachtree City  71  93  71  91 /  30  40  30  40
Vidalia         75  94  74  92 /  40  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 10 PM EDT this evening FOR THE FOLLOWING
ZONES: Baldwin...Bibb...Bleckley...Butts...Crawford...Crisp...
Dodge...Dooly...Emanuel...Glascock...Hancock...Houston...
Jasper...Jefferson...Johnson...Jones...Laurens...Macon...
Monroe...Montgomery...Peach...Pulaski...Putnam...Schley...
Sumter...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Warren...Washington...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...39
LONG TERM....SNELSON
AVIATION...39
Hazardous weather outlook, Jun 25, 11:45 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT SAT JUN 25 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

DANGEROUS HEAT INDEX VALUES EXPECTED ACROSS PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EARLY EVENING.

ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY SOUTH OF A NEWNAN TO
EATONTON TO AUGUSTA LINE BETWEEN 2 PM AND 10 PM. SOME OF THE STORMS
COULD BECOME STRONG AND ONE OR TWO COULD BECOME SEVERE WITH DAMAGING
WINDS TO 60 MPH AND FREQUENT LIGHTNING.

WEATHER HAZARDS EXPECTED...

DANGEROUS HEAT INDEX VALUES WILL MEAN THAT HEAT EXHAUSTION OR HEAT
STROKE CAN QUICKLY OCCUR TO ANYONE WORKING OUTSIDE OR PARTICIPATING
IN OUTDOOR ACTIVITIES.

LOCALLY DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MOST
LIKELY HAZARDS WITH ANY STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE AREA WIDE SUNDAY THROUGH
FRIDAY. A FEW STRONG STORMS ARE POSSIBLE AND ISOLATED SEVERE STORMS
CANNOT BE RULED OUT DUE TO THE MODERATELY UNSTABLE ENVIRONMENT EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 25, 4:11 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SAT JUN 25 2016

GAZ091-092-103-104-252100-
WEBSTER GA-MARION GA-SUMTER GA-SCHLEY GA-
411 PM EDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...SOUTHERN
MARION...NORTHWESTERN SUMTER AND SCHLEY COUNTIES UNTIL 500 PM EDT...

AT 411 PM EDT...SEVERAL THUNDERSTORMS WERE ORIENTED ALONG A LINE
EXTENDING FROM NEAR BUENA VISTA TO NEAR ELLAVILLE TO 6 MILES WEST OF
ANDERSONVILLE. THESE STORMS WERE NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUENA
VISTA...ELLAVILLE...ANDERSONVILLE...PUTNAM...BRANTLEY...DOYLE...
DRANEVILLE...LA CROSSE...CHURCH
HILL...FRIENDSHIP...BUMPHEAD...TAZEWELL AND WALLS CROSSING.

LAT...LON 3236 8460 3243 8453 3244 8441 3231 8434
      3225 8422 3223 8422 3223 8417 3222 8415
      3219 8413 3218 8413 3216 8411 3213 8422
      3211 8440 3211 8459
TIME...MOT...LOC 2011Z 014DEG 3KT 3232 8448 3225 8436 3219 8425
Local storm report, Jun 25, 4:13 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     NORTHSIDE HOMES         32.09N  84.24W
06/25/2016                   SUMTER             GA   EMERGENCY MNGR

            SUMTER COUNTY EM RECEIVED REPORT OF MULTIPLE TREES DOWN
            AND DEBRIS ON ROADWAYS NEAR HWY49 AND DISTRICT LINE RD.
            911 CALL CENTER ALSO RECEIVED REPORT OF ONE TREE DOWN ON
            HWY 49.

&&

EVENT NUMBER FFC1600404

KOVACIK
Local storm report, Jun 25, 4:31 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 NE ELLAVILLE          32.25N  84.30W
06/25/2016                   SCHLEY             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON
            DOGWOOD DR AND HWY49 INTERSECTION...1 TREE ON ARCH HELMS
            RD NEAR HWY 49...AND 1 TREE DOWN ON HOUSE ALONG HWY49

&&

EVENT NUMBER FFC1600405

KOVACIK
Special weather statement, Jun 25, 4:32 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUN 25 2016

GAZ102-103-252100-
WEBSTER GA-STEWART GA-
432 PM EDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND EASTERN STEWART
COUNTIES UNTIL 500 PM EDT...

AT 431 PM EDT...SEVERAL THUNDERSTORMS EXTENDING FROM 8 MILES NORTH
OF RICHLAND TO NEAR PRESTON TO NEAR WESTON...AND MOVING SOUTHEAST AT
10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...SEMINOLE...WESTVILLE...BROOKL
YN... TROUTMAN...KIMBROUGH...CENTERPOINT...LEVERETTS AND DUMAS.

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8487 3215 8472
      3223 8471 3222 8461 3219 8459 3219 8457
      3203 8445 3200 8450 3192 8455
TIME...MOT...LOC 2031Z 334DEG 8KT 3222 8466 3211 8458 3195 8467
Special weather statement, Jun 25, 5:30 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT JUN 25 2016

GAZ090-091-102-103-252200-
WEBSTER GA-MARION GA-STEWART GA-CHATTAHOOCHEE GA-
530 PM EDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...
SOUTHWESTERN MARION...NORTHEASTERN STEWART AND SOUTHEASTERN
CHATTAHOOCHEE COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF BUENA
VISTA...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUSSETA...RICHLAND...SEMINOLE...CHURCH
HILL...RENFROE...BROOKLYN...MANTA... ZELLOBEE AND CHRISTOPHER.

LAT...LON 3234 8461 3214 8449 3206 8470 3229 8484
TIME...MOT...LOC 2129Z 061DEG 5KT 3223 8464
Special weather statement, Jun 25, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SAT JUN 25 2016

GAZ078-079-089>091-252215-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-CHATTAHOOCHEE GA-
551 PM EDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS...SOUTHWESTERN TALBOT...NORTHWESTERN MARION AND
NORTHEASTERN CHATTAHOOCHEE COUNTIES UNTIL 615 PM EDT...

AT 550 PM EDT...A STRONG THUNDERSTORM WAS OVER GENEVA...OR 7 MILES
SOUTHWEST OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALBOTTON...WAVERLY
HALL...JUNCTION CITY...GENEVA...BAUGHVILLE...OLIVE
BRANCH...OAKLAND...MARION ESTATES...BOX SPRINGS AND JUNIPER.

LAT...LON 3266 8478 3274 8453 3256 8442 3256 8444
      3255 8445 3254 8445 3253 8444 3252 8444
      3252 8443 3250 8443 3240 8468
TIME...MOT...LOC 2150Z 070DEG 3KT 3257 8460

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:34 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Crawford, Crisp and 29 more18 hr
Jun 25, 3:13 PM EDTSpecial Weather StatementFFCSumter32 min
Jun 25, 3:15 PM EDTSevere Thunderstorm WarningFFCSumter45 min
Jun 25, 3:39 PM EDTSevere Thunderstorm WarningFFCSumter51 min
Jun 25, 3:49 PM EDTSpecial Weather StatementFFCSchley26 min
Jun 25, 4:11 PM EDTSpecial Weather StatementFFCMarion, Schley49 min
Jun 25, 4:15 PM EDTSevere Thunderstorm WarningFFCSumter, Webster15 min
Jun 25, 4:27 PM EDTSevere Thunderstorm WarningFFCSumter, Webster21 min
Jun 25, 4:32 PM EDTSpecial Weather StatementFFCWebster28 min
Jun 25, 4:39 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster51 min
Jun 25, 4:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart34 min
Jun 25, 5:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jun 25, 6:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Jun 25, 6:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox23 min
Jun 25, 6:12 PM EDTSpecial Weather StatementFFCMarion33 min
Jun 25, 6:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot47 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.